# SDR USAA2009022390400

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 28,531 hours, 10,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: L3 Door
- Part time: 23,321 hours, 8,588 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1426 LAX - PHL - EMERGENCY EQUIPMENT - PILOT REPORT INDICATES CIDS CAUTION.  MAINTENANCE SERVICED THE L-3 DOOR ASSIST BOTTLE PER 52-22-00.
